Lo Loestrin....cramping/nausea

Discussion in 'Your Health & Wellbeing' started by courtney89, Oct 12, 2013.

  1. courtney89

    courtney89 Well-Known Member

    Joined:
    Aug 17, 2010
    Messages:
    1,842
    Likes Received:
    1
    I had my Nexplanon implant removed 9/26/13 after having it in for 11 months. I started my Lo Loestrin bc pill 4 days after removal. During those 4 days I had unprotected sex 3 times. I have been nauseous for about 1 1/2 weeks now with cramps like my period is coming but I am having no bleeding at all. I have been on this birth control twice before and haven't delt with these symptoms the previous times.

    Any clue as to what may be going on?? Any thoughts would be greatly appreciated. :thumbup:
     
  2. magicwhisper

    magicwhisper Well-Known Member

    Joined:
    Jun 15, 2013
    Messages:
    5,782
    Likes Received:
    0
    could you be pregnant? i dunno
    or maybe it is your body getting used to the different hormones
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice